Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Suggest treatment for Seborrheic eczema

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2609 Questions
Hi, I am having scalp issue.. i find flakes coming out every time. the size of flakes are some times very big, dry & black colored. My scalp is kind of dry. wen i apply oil, for few hours it will be ok but as the time passes by i can find flakes.. and after 2 days it starts itching also.So normally i wash my hair will Himalaya shampoo after every 2 days. same way i cant do shaving in morning. if i do then i will have itching sensation and there will be red patches all around the shaved area. i did visit a skin specialist. he said the scalp issue can be because of Stress also. He recommended few medicines for a month. 1. ES-BIO (Eskon Pharma) 1-0-0 (30 days) 2. Fluher-150 - 1 tab weekly 3. Tarry Shine shampoo. 4. Moitex cream for skin ( to be used daily after shaving ) So my question is.... a. why i am having this issue with scalp?? How to cure this issue?? b. Why is the itching issue after shaving ( i use Nivea shaving cream & Mach-3 raiser ). ?? c. Is the medicines suggested the best and how will each medicine help in curing the issue??
Posted Fri, 21 Feb 2014 in Skin Hair and Nails
Answered by Dr. Geetika Paul 1 hour later
Brief Answer: Seborrheic eczema, regular treatment essential Detailed Answer: Hi I understand your concern regarding your skin problem and I hope I am able to help you in the same. Now your problem is that of seborrheic eczema which is dandruff both of the scalp and the face. Dandruff can affect any hairy parts of our upper body and it is affecting your scalp and your face. The treatment that has been recommended by the dermatologist is quite adequate for your skin condition. There can be various reasons for such an exaggerated problem of dandruff in some people. Yes, it can be related to stress although various other untreatable causes are also there like the skin type, an oily skin or a predisposition to development of dandruff in some people. You should try to understand that this problem can be controlled to some extent with treatment, however, some form of therapy has to be continued for longer periods of time since dandruff has a tendency to recur after treatment. So you should start with your present treatment which includes an antifungal tablet, a hair supplement, an anti dandruff tar shampoo and a medicated moisturizer for the face. Once you start with this therapy, I am sure you will be relieved of the problem within two to three weeks.The same treatment will help in your face issues as well. But once your problem is cured completely, still you will have to continue using some anti dandruff shampoo regularly atleast twice a week so as to prevent recurrence. Once you apply the shampoo, you need to leave it over the scalp for atleast three to five minutes so as to let it act and then you can wash it off. Also in addition, I would recommend you to apply a lotion which is zydip lotion over the scalp once daily at night especially to the affected areas. This will help in early resolution of the problem. Hope it helps Please ask if you need any further clarifications Dr Geetika Paul
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor